Document Detail

Hallucinations After Withdrawal of Valproic Acid.
MedLine Citation:
PMID:  22689876     Owner:  NLM     Status:  Publisher    
We report 2 children with a history of epilepsy in whom valproic acid (VPA) withdrawal was identified as a potential cause of hallucinations. After a restart of VPA, the hallucinations disappeared. We suggest mechanisms for the occurrence of the hallucinations and a possible control of a predisposition to hallucinations by VPA.
Sanne A A de Laat; Manon H J Hillegers; Floor E Jansen; Kees P Braun; Elisabeth R de Graeff-Meeder
Related Documents :
15755156 - Total synthesis and properties of the crambescidin core zwitterionic acid and crambesci...
21785706 - Acid phosphatases of budding yeast as a model of choice for transcription regulation re...
15862996 - An artificial aspartic proteinase system.
25039756 - Metabolic characteristics of 13-cis retinoic acid (isotretinoin) and anti-tumor activit...
22935016 - Taxon-specific c:n relative use efficiency for amino acids in an estuarine community.
18709966 - Epidemiological survey of hyperuricemia as an adverse reaction to antituberculous thera...
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2012-6-11
Journal Detail:
Title:  Pediatrics     Volume:  -     ISSN:  1098-4275     ISO Abbreviation:  -     Publication Date:  2012 Jun 
Date Detail:
Created Date:  2012-6-12     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  0376422     Medline TA:  Pediatrics     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
aCommunity Health Service, Hart voor Brabant, Netherlands; and.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Rates of nonsuicidal self-injury in youth: age, sex, and behavioral methods in a community sample.
Next Document:  Small bowel adenocarcinoma: a case of atypical CT scan appearance.